# SDR AWXA200500738

- Difficulty date: June 22, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 72,559 hours, 28,485 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Condition: Empty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L-1 DOOR ASSIST BOTTLE EMPTY.  MAINTENANCE REMOVED AND REPLACED THE L-1 DOOR ASSIST BOTTLE IAW BOEING 757 MM 52-11-30-4.
